MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE
Catalog Number SNAPSECURE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the lockdown pops off".
 
Additional Manufacturer Narrative
The customer reported snapsecure detachment and stated, "the lockdown pops off"; the complaint transcript indicated the issue did not occur during use and no injury occurred.Medline quality received a photo of the reported product, and assessment of the provided photograph revealed that the snapsecure detached from the base and adhesive pad.The reported issue was confirmed with the received photo, but a vendor investigation could not be completed, as no response was received.The root cause could not be identified at this time, there are currently no known trends for this product, and no additional action is necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50946387
Report Number1417592-2026-54240
Device Sequence Number21220498
Product Code EYJ
UDI-Device Identifier10193489010466
UDI-Public10193489010466
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE
Device Lot Number67025054503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown